# SDR ASAA2018021723595

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,015 hours, 11,467 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Bottle
- Part time: 37,966 hours, 11,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CARGO DISCHARGE LIGHT ILLUMINATED.  DURING CRUISE, THE DISCHARGE LIGHT IS EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED STEP 1 AND STEP 2 OF TSR701453.  FOUND A BENT PIN 3 ON PRESSURE SWITCH FOR CARGO FIRE BOTTLE.   FOUND DAMAGE TO PIN 3 ON CONNECTOR D12816.  REPLACED THE CONNECTOR IAW SWPM 20-61-00.
